Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

September 21, 2011Putnam County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 21, 2011, 7:13 AM EDT for Putnam County, Georgia. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2011, 7:13 AM EDT (11:13 UTC)
Expired
Sep 21, 2011, 8:15 AM EDT
In force
62 min
Issued by
NWS Atlanta, GA

County Putnam County, GA

The radar

The Robins AFB radar (KJGX), 57 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 639 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
639 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

191 
WWUS82 KFFC 211113
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 AM EDT WED SEP 21 2011

GAZ059-060-072-073-211215-
713 AM EDT WED SEP 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PUTNAM...JONES...
BALDWIN AND JASPER COUNTIES UNTIL 815 AM EDT...

AT 703 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A  
THUNDERSTORM PRODUCING TORRENTIAL RAINS OVER JARRELL 
PLANTATION...MOVING EAST AT 15 MPH.

NWS DOPPLER RADAR INDICATES OVER TWO INCHES OF RAIN HAS FALLEN IN 
LAST THE TWO HOURS ACROSS PORTIONS OF PUTNAM...JONES...BALDWIN AND 
JASPER COUNTIES...INCLUDING AREAS AROUND JARRELL 
PLANTATION...ADGATEVILLE...HILLSBORO...WAYSIDE...ROUND 
OAK...BRADLEY...STANFORDVILLE...BLOUNTSVILLE...ETHRIDGE...WILLARD...R
ESSEAUS CROSSROADS...WARFIELD...EATONTON...MERIWETHER AND FLAT ROCK. 
ANOTHER INCH OF RAIN IS LIKELY OVER THE NEXT HOUR AS ANOTHER STORM 
AFFECTS THE AREA. COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF 
CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING AS WELL AS THE 
NORMALLY PRONE POOR DRAINAGE AREAS.

&&

LAT...LON 3315 8318 3300 8372 3306 8374 3312 8381
      3316 8382 3342 8329 3326 8322 3325 8326
      3324 8325 3319 8328 3318 8320
TIME...MOT...LOC 1110Z 261DEG 19KT 3308 8369

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 21, 3:07 AM EDT, 4 hours 6 minutes earlier.

Area forecast discussion, Sep 21, 3:07 AM EDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 AM EDT WED SEP 21 2011

...HIGHEST RAIN CHANCES SHIFT NORTH LATER THIS MORNING...

.SHORT TERM /TODAY THROUGH FRIDAY/...

A VERY WEAK AREA OF LOW PRESSURE CONTINUES TO BE ANALYZED OVER
PORTIONS OF SOUTH ALABAMA WITH A WEAK TROUGH EMANATING FROM IT
THROUGH CSG AND AHN. THIS FEATURE HAS BEEN THE SURFACE FOCUS FOR
SHOWER AND THUNDERSTORM DEVELOPMENT THROUGH THE OVERNIGHT HOURS.
BECAUSE THIS FEATURE IS FAIRLY STATIONARY...UPPER IMPULSES RIDING
NORTHEAST OUT OF THE GULF COAST STATES IS ALLOWING FOR RE-DEVELOP
AND SUSTAINED HEAVY RAINFALL OVER ROUGHLY THE SAME LOCATIONS.
FORTUNATELY...MOST OF THESE AREAS CAN HANDLE THE HEAVY RAIN AND IN
MOST CASES NEED IT.

FOR THE REMAINDER OF THE OVERNIGHT PERIOD AND THROUGH 12Z...EXPECT
BOUNDARY FOCUS TO SHIFT NORTHWARD SLOWLY. ALSO NOTE ZONE OF
ENHANCED ADIABATIC OMEGA SHIFTING NORTH AS WELL. WILL TARGET AREAS
ALONG AND NORTH OF AN ATL TO AHN LINE FOR HIGHEST POPS INITIALLY.
THIS ZONE HOWEVER IS PROGGED BY ALL MODELS TO LIFT OUT QUICKLY
PRIOR TO 18Z WITH VERY LITTLE POPS OF NOTE EXPECTED THEREAFTER.
MOISTURE WILL REMAIN PLENTIFUL ACROSS THE AREA BUT DEBRIS CLOUDS
ALONG WITH A LACK OF ADDITIONAL UPPER ENERGY WILL RESULT IN LOW
END CHANCE POPS AT BEST.

THU LOOKS TO BE A RETURN TO AN ACTIVE PATTERN AS MOISTURE AGAIN
SURGES NORTHWARD WHILE EMBEDDED SHORTWAVES TRAVERSE THE AREA AND
LARGER SCALE UPPER TROUGH BEGINS TO MOVE INTO THE TENNESSEE
VALLEY. STILL LOOKS AS THOUGH THE SOUTHEAST CORNER OF THE
FORECAST AREA WILL SEE THE BEST SUPPORT INITIALLY ALONG WITH THE
HIGHEST MOISTURE CONTENT AND WILL INDICATE LIKELY POPS THERE.
COULD BE A SHARP CUTOFF TO POPS AS DEEP TROUGH DEVELOPING COULD
SHIFT ACTIVITY QUICKLY TO THE SE BEFORE OUR NORTHERN SITES ARE
ABLE TO SEE MUCH IN THE WAY OF RAINFALL.

BIGGEST UNCERTAINTY AT THIS POINT IN THE SHORT TERM IS WHETHER
THERE WILL BE A SECONDARY LINE OF SHOWERS OR STORMS THAT DEVELOPS
AS COLD POOL MOVES IN FRIDAY AFTERNOON. GFS AND ECMWF NOT TO KEEN
ON THIS SCENARIO WITH THE NAM12 MUCH MORE AGGRESSIVE. WILL USE A
BLEND THIS FAR OUT...INDICATING MAINLY A LINE OF INSTABILITY
DRIVEN SHOWERS TO APPROACH LATE FRIDAY BUT LIMITING POPS TO CHANCE
CATEGORY AT THIS TIME.

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...

WILL NOT BE TOTALLY DRY ONCE DEEP UPPER LOW SETS UP OVER THE
EASTERN US FOR THE WEEKEND AS SEVERAL SPOKES OF UPPER ENERGY
ROTATE THROUGH THE AREA. SHOULD ONLY PROVIDE LOW END SCT POPS AT
BEST AND STABILITY WILL BE HIGH...PRECLUDING THE MENTION OF ANY
TSRA IN THE GRIDS. TEMPERATURES NEAR SEASONAL LEVELS DURING THE
EXTENDED PERIOD.

&&

.AVIATION...
06Z UPDATE... MAIN WAVE OF PCPN LIFTING THROUGH THE AREA FROM S-N
AT 06Z SHOULD MOVE INTO THE NORTHERN HALF OF THE STATE TOWARD
12Z...THEN OUT OF THE AREA. LITTLE SUPPORT FOR WIDESPREAD ACTIVITY
AFT 12Z...BUT CANNOT RULE OUT ISOLD AFTERNOON/EARLY EVENING TSRA
IN MOIST...INCREASING UNSTABLE ATMOSPHERE. THUS...AM FORCED TO
INCLUDE CB MOST TAF SITES FOR THE AFTERNOON/EARLY EVENING. CIGS
MVFR TO HIGH END IFR MOST TAF SITES THIS MORNING. THIS SHOULD
CONTINUE THROUGH MIDDAY MOST SITES. SOME -RA/-DZ CAN BE EXPECTED
THROUGH EARLY MORNING...ESPECIALLY ATL- AHN. DRY SLOT WORKING NE
TOWARD MCN MAY OPEN THE WINDOW OF OPPORTUNITY THERE FOR DENSE
GROUND FOG...WHICH IS ALREADY TRYING TO FORM. MAIN AREA OF PCPN
MAY LIFT NW OF MCN. THUS...HAVE OPTED FOR VV004 AND 2SM BR FOR
MCN. MAY BE WORSE. OTHERWISE...EXPECT CIGS TO BECOME LOW END VFR
DURING THE MID-AFTERNOON...THEN RETURN TO MVFR BY OR AFT 06Z THU.
VSBYS MOSTLY MVFR THROUGH MID- MORNING...THEN VFR. WINDS BECOME
PROBLEMATIC THIS TAF VALID PERIOD. E-ESE FLOW IN PLACE NOW...BUT
PASSING OF FIRST SHORT WAVE AND WEAK INDUCED SFC LOW COULD LEAD TO
A PERIOD OF SSW WINDS DURING THE AFTERNOON. WINDS SHOULD BACK TO
THE SE-ESE AGAIN AFT SUNSET.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM ON CEILING THROUGH TAF VALID PERIOD.
MEDIUM TO HIGH ON VISIBILITY THROUGH TAF VALID PERIOD.
HIGH ON WIND DIR/SPD THROUGH 18Z AND AFT 00Z...BUT MEDIUM TO LOW
18Z-00Z.
LOW ON THUNDERSTORM POTENTIAL THROUGH TAF VALID PERIOD.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          80  66  81  65 /  60  20  60  50
ATLANTA         82  68  80  67 /  30  20  50  40
BLAIRSVILLE     73  58  76  60 /  70  20  50  40
CARTERSVILLE    80  63  80  63 /  30  20  40  30
COLUMBUS        88  71  82  68 /  30  20  60  40
GAINESVILLE     78  66  79  66 /  60  20  60  40
MACON           87  67  83  65 /  40  30  70  60
ROME            80  62  82  64 /  40  20  30  30
PEACHTREE CITY  82  63  80  62 /  30  20  50  40
VIDALIA         88  70  82  66 /  40  40  70  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DEESE
Hazardous weather outlook, Sep 21, 5:04 AM EDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 AM EDT WED SEP 21 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
504 AM EDT WED SEP 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED TODAY AND TONIGHT.

.SYNOPSIS...
AN UPPER-LEVEL TROUGH WAS MOVING THROUGH GEORGIA THIS MORNING. A
DEEP CLOSED UPPER LOW AND ASSOCIATED COLD FRONT WILL APPROACH THE
STATE FROM THE NORTHWEST LATE THURSDAY...THEN MOVE THROUGH THE
STATE FRIDAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY BOTH OF
THESE FEATURES.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THUNDERSTORMS TODAY WILL BE OCCASIONAL
CLOUD-TO-GROUND LIGHTNING AND LOCALLY HEAVY RAIN...WHICH MAY
RESULT IN BRIEF FLOODING OF LOW-LYING AND FLOOD PRONE AREAS.
THUNDERSTORMS AND THE THREAT OF HEAVY RAIN IS EXPECTED TO BE
GREATEST THROUGH THE FIRST HALF OF THE DAY...MAINLY ACROSS NORTH
CENTRAL AND NORTHEAST GEORGIA.

.DISCUSSION...
AN UPPER SHORT WAVE WAS MOVING THROUGH GEORGIA EARLY THIS MORNING.
THIS SYSTEM WILL SHEAR OUT AND WEAKEN ALONG THE EAST COAST...BUT
LEAVE A MOIST...INCREASINGLY UNSTABLE ATMOSPHERE IN PLACE ACROSS
THE STATE. A MUCH STRONGER...DEEPER UPPER LOW WAS TAKING SHAPE
ACROSS THE NORTHERN PLAINS. THIS SYSTEM WILL DIG SOUTHWARD INTO
THE CENTRAL AND SOUTHERN PLAINS BY THURSDAY...THEN BEGIN TO SHIFT
TOWARD THE MID-ATLANTIC AND SOUTHERN APPALACHIANS FRIDAY AND INTO
THE WEEKEND. A COLD FRONT WILL ACCOMPANY THIS SYSTEM AND IS
EXPECTED TO MOVE INTO NORTHWEST GEORGIA THURSDAY EVENING...THEN
SLOWLY THROUGH THE STATE FRIDAY. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THE FRONT. LIMITED SHEAR AND ONLY
MARGINAL INSTABILITY ARE EXPECTED...THUS LITTLE TO NO SEVERE
WEATHER IS ANTICIPATED AT THIS TIME. HOWEVER...LOCALLY HEAVY RAIN MAY
ACCOMPANY SOME OF THE STRONGER THUNDERSTORMS THIS MORNING...AND
AGAIN THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY AND FRIDAY. NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR THE PERIOD SATURDAY
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED BUT SPOTTERS AND COCORAHS
OBSERVERS ARE ENCOURAGED TO SUBMIT REPORTS OF HEAVY RAINFALL
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

19

In the hours before

Special weather statement, Sep 21, 4:28 AM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 AM EDT WED SEP 21 2011

GAZ067>069-079-210930-
428 AM EDT WED SEP 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN TALBOT...PIKE...MERIWETHER AND UPSON COUNTIES UNTIL 530
AM EDT...

AT 416 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FLINT HILL...MOVING NORTHEAST AT 10 MPH.

RAINFALL AMOUNTS BETWEEN 0.75 AND 1 INCHES ALONG WITH FREQUENT CLOUD
TO GROUND LIGHTNING CAN BE EXPECTED ACROSS
TALBOT...PIKE...MERIWETHER AND UPSON COUNTIES...INCLUDING AREAS
AROUND WOODLAND...FLINT HILL...WARM
SPRINGS...MANCHESTER...RALEIGH...SPREWELL BLUFF STATE
PARK...WOODBURY...HANNAHS
MILL...ATWATER...CREST...SUNNYSIDE...MOLENA AND IMLAC.

&&

LAT...LON 3314 8453 3296 8429 3274 8459 3288 8472
TIME...MOT...LOC 0826Z 221DEG 10KT 3282 8464
Special weather statement, Sep 21, 6:23 AM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 AM EDT WED SEP 21 2011

GAZ059-060-072-211115-
623 AM EDT WED SEP 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...FREQUENT
LIGHTNING...AND STRONG WINDS TO 35 MPH IN PUTNAM...JONES AND JASPER
COUNTIES UNTIL 715 AM EDT...

AT 611 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRADLEY...MOVING NORTH AT 15 MPH.

RAINFALL AMOUNTS BETWEEN 0.75 AND 1 INCHES ALONG WITH FREQUENT CLOUD
TO GROUND LIGHTNING AND STRONG WINDS CAN BE EXPECTED ACROSS
PUTNAM...JONES AND JASPER COUNTIES...INCLUDING AREAS AROUND
CLINTON...BRADLEY...WAYSIDE...GRAY...ROUND
OAK...BLOUNTSVILLE...HILLSBORO...ETHRIDGE...RESSEAUS
CROSSROADS...STANFORDVILLE...PIEDMONT...WARFIELD...WILLARD AND
EATONTON. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS
OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3317 8337 3318 8339 3318 8343 3310 8341
      3296 8350 3303 8370 3341 8358 3335 8325
TIME...MOT...LOC 1021Z 201DEG 14KT 3308 8356
Special weather statement, Sep 21, 7:13 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 AM EDT WED SEP 21 2011

GAZ059-060-072-073-211215-
713 AM EDT WED SEP 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PUTNAM...JONES...
BALDWIN AND JASPER COUNTIES UNTIL 815 AM EDT...

AT 703 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING TORRENTIAL RAINS OVER JARRELL
PLANTATION...MOVING EAST AT 15 MPH.

NWS DOPPLER RADAR INDICATES OVER TWO INCHES OF RAIN HAS FALLEN IN
LAST THE TWO HOURS ACROSS PORTIONS OF PUTNAM...JONES...BALDWIN AND
JASPER COUNTIES...INCLUDING AREAS AROUND JARRELL
PLANTATION...ADGATEVILLE...HILLSBORO...WAYSIDE...ROUND
OAK...BRADLEY...STANFORDVILLE...BLOUNTSVILLE...ETHRIDGE...WILLARD...R
ESSEAUS CROSSROADS...WARFIELD...EATONTON...MERIWETHER AND FLAT ROCK.
ANOTHER INCH OF RAIN IS LIKELY OVER THE NEXT HOUR AS ANOTHER STORM
AFFECTS THE AREA. COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING AS WELL AS THE
NORMALLY PRONE POOR DRAINAGE AREAS.

&&

LAT...LON 3315 8318 3300 8372 3306 8374 3312 8381
      3316 8382 3342 8329 3326 8322 3325 8326
      3324 8325 3319 8328 3318 8320
TIME...MOT...LOC 1110Z 261DEG 19KT 3308 8369

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 8:35 PM EDTSpecial Weather StatementFFCHarris, Heard, Troup40 min
Sep 20, 9:22 PM EDTSpecial Weather StatementFFCHarris, Troup38 min
Sep 20, 9:31 PM EDTSpecial Weather StatementFFCGlascock, Hancock44 min
Sep 20, 9:52 PM EDTSpecial Weather StatementFFCHarris, Troup23 min
Sep 20, 10:09 PM EDTSpecial Weather StatementFFCHarris66 min
Sep 20, 11:47 PM EDTSpecial Weather StatementFFCHarris, Muscogee, Talbot58 min
Sep 21, 12:49 AM EDTSpecial Weather StatementFFCHarris, Muscogee, Talbot56 min
Sep 21, 4:28 AM EDTSpecial Weather StatementFFCMeriwether62 min
Sep 21, 6:23 AM EDTSpecial Weather StatementFFCJones, Putnam52 min
Sep 21, 8:26 AM EDTSpecial Weather StatementFFCJones, Putnam49 min
Sep 21, 9:21 AM EDTSpecial Weather StatementFFCJones54 min
Sep 21, 3:05 PM EDTSpecial Weather StatementFFCMontgomery, Toombs40 min
Sep 21, 4:36 PM EDTSpecial Weather StatementFFCTreutlen39 min
Sep 21, 5:57 PM EDTSpecial Weather StatementFFCLaurens33 min
Sep 21, 6:26 PM EDTSpecial Weather StatementFFCDodge, Laurens49 min
Sep 21, 7:27 PM EDTSpecial Weather StatementFFCWashington48 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.